Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 634612, 22 pages
http://dx.doi.org/10.1155/2011/634612
Research Article

Multiple Positive Solutions for First-Order Impulsive Integrodifferential Equations on the Half Line in Banach Spaces

Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

Received 16 May 2011; Accepted 3 July 2011

Academic Editor: A. M. El-Sayed

Copyright © 2011 Dajun Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The author discusses the multiple positive solutions for an infinite boundary value problem of first-order impulsive superlinear integrodifferential equations on the half line in a Banach space by means of the fixed point theorem of cone expansion and compression with norm type.